# SDR SWAA040911

- Difficulty date: March 27, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAMS AT BS 312, BS 344, BS BS 986, LBL 65 TO RBL 42 CORRODED.  REPAIRED FLOORBEAM SECTIONS PER SRM AND ER.
